# SDR P5CA2020070100218

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 81,707 hours, 15,231 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Depressor
- Part number: 311U2680438
- Condition: Cracked
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG RT FIRE WALL SUPPORT DEPRESSOR FWD END FOUND CRACKED.  DEPRESSOR REPLACED WITH NEW PART 311U2680-438 IAW DWG 311U2680.
